# SDR UALA2010081903057

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 57,701 hours, 20,376 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD SLAT 6 HAS DELAM.   NR 6 L/E SLAT T/E WEDGE DAMAGED ON INBD END.  REMOVED SLAT.  COMPLETED INBD L/E SLAT REMOVAL-INSTALLATION.  NR6 SLAT CTR MAIN TRACK HAD APPROX .05 WEAR MARK ON FACE OF TRACK. ACCOMPLISHED INTERIM REPAIR IAW UA-EVA-80002. PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 500 HRS.
